# SDR UIEA2011072500369

- Difficulty date: July 25, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,951 hours, 11,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 983 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE IN LOWER SKIN ASSY AT BS 983, S38R IN THE DRAG SPLICE FITTING AREA. THE CRACK DAMAGE WAS DETECTED DURING C02 PLUS A3 CHECK AND WHILE COMPLYING WITH SB 747-53A2444, REV 2. NRC 50352 WAS USED TO DOCUMENT THE FINDING OF THE CRACK DAMAGE.  (THE ACTIONS REQUIRED TO CLOSE RC 50352 AND TO COMPLY WITH SB 747-53A2444 REV 2, WERE TO CUT THE CRACK DAMAGE AREA OUT OF THE SKIN, INSTALL A REPLACEMENT SECTION OF SKIN IN THE CUTOUT AREA OF THE SKIN, AND TO INSTALL 2 EXTERNAL REPAIR DOUBLERS IAW SRM 53-20-01, FIG 201, REPAIR 2, DETAIL IV AND RS NR: R-53-20-37177.
